# SDR USAA2011021090687

- Difficulty date: January 3, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53310898200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK AT FR38 + 3.5 INCHES, -Y450.  REPLACED SEAT TRACK AT FR38 + 3.5 INCHES, -Y450 IAW A330 SRM 53-31-15, 51-42-11 & 51-75-2.  DEFECTIVE AREA WAS EXPANDED TO INCLUDE FR 38 + 18 & FR 39.1 + 7.
